Sign In

Publications


·         A. M. Al-Mahdi, M. M. Al-Gharabli, S. A. Messaoudi, New general decay of solutions in a porous-thermoelastic system with infinite memory, Journal of Mathematical Analysis and Applications, 500(1), 125-136, 2021.

·         M. I. Mustafa, S. A. Messaoudi, M. Zahri, Theoretical and computational results of a wave equation with variable exponent and time-dependent nonlinear damping, Arabian Journal of Mathematics, 1-16, 2021.

·         V. Nikolić, B. Said-Houari, On the Jordan–Moore–Gibson–Thompson wave equation in hereditary fluids with quadratic gradient nonlinearity, Journal of Mathematical Fluid Mechanics, 23(1), 1-24, 2021.

·         V. Nikolić, B. Said-Houari, Mathematical analysis of memory effects and thermal relaxation in nonlinear sound waves on unbounded domains, Journal of Differential Equations, 273(7), 172–218, 2021.

·         T. A. Apalara, A. Soufyane, Energy decay for a weakly nonlinear damped porous system with a nonlinear delay, Applicable Analysis, 1-23, 2021.

·         M. I. Mustafa, Energy estimates to the Cauchy problem of a weakly damped Klein‐Gordon equation with variable‐exponent nonlinearity, Mathematical Methods in the Applied Sciences, 2021.

·         M. I. Mustafa, The control of Timoshenko beams by memory-type boundary conditions, Applicable Analysis, 100(2), 290-301, 2021.

·         A. Kanwal, A. Aslam, Z. Raza, N. Iqbal, B. Kometa, On the variable sum exdeg index and cut edges of graphs, Communications in Combinatorics and Optimization, 6(2), 249-257, 2021.

·         Z. Raza, M. Imran, The reverse Zagreb indices of F-sum of graphs, Journal of Discrete Mathematical Sciences and Cryptography, 1-13, 2021.

·         A. Settati, A. Lahrouz, M. Zahri, A. Tridane, M. El Fatini, H. El Mahjour, M. Seaid, A stochastic threshold to predict extinction and persistence of an epidemic SIRS system with a general incidence rate, Chaos, Solitons & Fractals, 144, 110690, 2021.

·         M. Kafini, S. A. Messaoudi, Local existence and blow up of solutions to a logarithmic nonlinear wave equation with delay, Applicable Analysis 99 (3), 530-547, 2020.

·         S. A. Messaoudi, M. M. Al‐Gharabli, A. M. Al‐Mahdi, On the decay of solutions of a viscoelastic wave equation with variable sources, Mathematical Methods in the Applied Sciences, 2020.

·         S. A. Messaoudi, On the decay of solutions of a damped quasilinear wave equation with variable‐exponent nonlinearities, Mathematical Methods in the Applied Sciences, 43(8), 5114-5126, 2020.

·         J. Hashim Hassan, S. A. Messaoudi, M. Zahri, Existence and New General Decay Results for a Viscoelastic Timoshenko System, Zeitschrift für Analysis und ihre Anwendungen, 39(2), 185-222, 2020.

·         F. Belhannache, M. M. Algharabli, S. A. Messaoudi, Asymptotic stability for a viscoelastic equation with nonlinear damping and very general type of relaxation functions, Journal of Dynamical and Control Systems, 26(1), 45-67, 2020.

·         R. Racke, B. Said-Houari, Global well-posedness of the Cauchy problem for the 3D Jordan–Moore–Gibson–Thompson equation, Communications in Contemporary Mathematics, 2050069, 2020.

·         H. Bounadja, B. Said Houari, Decay rates for the moore-gibson-thompson equation with memory, Evolution Equations & Control Theory, 2020.

·         N. Masmoudi, B. Said-Houari, W. Zhao, Stability of Couette flow for 2D Boussinesq system without thermal diffusivity, arXiv preprint arXiv:2010.01612, 2020.

·         B. Feng, A. Soufyane, Memory-type boundary control of a laminated Timoshenko beam, Mathematics and Mechanics of Solids, 25(8), 1568-1588, 2020.

·         M. Afilal, A. Guesmia, A. Soufyane, M Zahri, On the exponential and polynomial stability for a linear Bresse system, Mathematical Methods in the Applied Sciences, 43(5), 2626-2645, 2020.

·         B. Feng, A. Soufyane, Optimal decay rates of a nonlinear time-delayed viscoelastic wave equation, Differential and Integral Equations, 33(1/2), 43-65, 2020.

·         Z. Raza, A. Ali, Bounds on the Zagreb indices for molecular (n,m)‐graphs, International Journal of Quantum Chemistry, 120(18), e26333, 2020.

·         Z. Raza, The expected values of arithmetic bond connectivity and geometric indices in random phenylene chains, Heliyon, 6(7), e04479, 2020.

·         N. Saleem, M. Abbas, Z. Raza, Fixed fuzzy point results of generalized Suzuki type F-contraction mappings in ordered metric spaces, Georgian Mathematical Journal, 27(2), 307-320, 2020.

·         Z. Raza, E. K. Sukaiti, M-polynomial and degree based topological indices of some nanostructures, Symmetry, 12(5), 831, 2020.

·         M. Zahri, W. Al-Kouz, K. Ur Rehman, M. Y. Malik, Thermally magnetized rectangular chamber optimization (TMRCO) of partially heated continuous stream: Hybrid meshed case study, Case Studies in Thermal Engineering, 22, 100770, 2020.

·         M. Ramzan, H. Gul, M. Zahri, Darcy-Forchheimer 3D Williamson nanofluid flow with generalized Fourier and Fick's laws in a stratified medium, Bulletin of the Polish Academy of Sciences. Technical Sciences, 68(2), 2020.